# SDR 20001106SH020

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MISLOCATED HOLE IN TITANIUM DOUBLER.  BS 994, LONGERONS L28 AND L29.  (X)
